# SDR KBM2003F00091

- Difficulty date: November 8, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 8,041 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 852G10
- Condition: Torn
- Location: Lt Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER PROFILE SEAL, LT DOOR SEAL RIPPED AND TORN.  REPLACED WITH NEW.
